A length-structured spatially explicit model for estimating hake growth and migration rates

Type Article
Date 2010-11
Language English
Author(s) Drouineau Hilaire1, Mahevas Stephanie2, Bertignac MichelORCID3, Duplisea Daniel1
Affiliation(s) 1 : Inst Maurice Lamontagne, Mont Joli, PQ G5H 3Z4, Canada.
2 : IFREMER Dept EMH, F-44311 Nantes 3, France.
3 : IFREMER, STH LBH, Ctr Ifremer Brest, F-29280 Plouzane, France.
Source Ices Journal Of Marine Science (1054-3139) (Oxford Univ Press), 2010-11 , Vol. 67 , N. 8 , P. 1697-1709
DOI 10.1093/icesjms/fsq042
WOS© Times Cited 12
Keyword(s) growth, length-structured model, Merluccius merluccius, migration, spatial model
Abstract Drouineau, H., Mahevas, S., Bertignac, M., and Duplisea, D. 2010. A length-structured spatially explicit model for estimating hake growth and migration rates. - ICES Journal of Marine Science, 67: 1697-1709.
Full Text
File Pages Size Access
13 563 KB Access on demand
Author's final draft 31 766 KB Open access
Top of the page